# SDR AALA202410095014

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,511 hours, 26,664 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE ALTITUDE, THE LEFT AFT MAIN TANK "LOW PRESSURE" LIGHT ILLUMINATED STEADY. 5.30 QTY INDICATED IN LEFT TANK. RAN QRH AND TURNED OFF THE AFT LEFT PUMP AND "LOW PRESSURE" LIGHT REMAINED ILLUMINATED. FUEL FLOW AND QTY APPEARED NORMAL FOR REMAINDER OFF LIGHT. REMOVED AND REPLACED LEFT TANK AFT PRESSURE SWITCH. OPERTIONAL CHECK GOOD. NO FURTHER DEFECTS NOTED. PER AMM 28-42-11.
